# SDR 96ZZZX6122

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Miami Aircraft Structures Inc, repair station UMXR629L
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Engine: Pwa JT3D7
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 5757513501
- Condition: Failed
- Location: Fan Bypass
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF DUCT, P/N 5757513-501, CAUSED BY COMPRESSOR STALL/SURGE.  REPORT ON FILE AT REPAIR STATION UMXR629L.
